# SDR SIMA20100401

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14529610003
- Condition: Cracked
- Location: Cargo Bay
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THAT THE BAGGAGE DOOR FRAME WAS BENT AND THE LOWER FORWARD CORNER WAS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FRAME (CONTINUOUS STOP) IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
